Journal Article

Reply to Hugonnet et al

Ignatius T. S. Yu and Joseph J. Y. Sung

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 45, issue 12, pages 1652-1652
Published in print December 2007 | ISSN: 1058-4838
Published online December 2007 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/523724
Reply to Hugonnet et al

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Journal Article.  744 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.